# SDR COMA9630047

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340SF
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- System (JASC): 2613 · Overheat Detection
- Part: Heat Sensor
- Part number: 1734362450
- Condition: Wet
- Location: Rt Tailpipe
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT TAIL PIPE HOT WARNING ILLUMINATED DURING TAKEOFF.  DRIED MOISTURE ON THE TAIL PIPE HEAT SENSORS.  ACFT RETURNED TO SERVICE.
